# SDR HALA2016121500546

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 54,794 hours, 10,059 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Part number: 300710404
- Part serial: 268B
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK DUE TO FUEL QTY INDICATION ON STATUS PAGE, NO FUEL INDICATION ON LT SIDE AND TOTALIZER ON OVERHEAD PANEL. ATER RERACKING FQIS, LT QTY STARTED WORKING, SUMPED TANK AND NO ABNORMAL AMOUNT OF H20 COLLECTED; CHKED WIRING FROM PROCESSOR TO WING PER WDM28-41-11 AND CHKS OK; FUELD A/C  TO 80K AND RESUMPED AFTER 8 HOURS AND NO ABNORMAL H20 NOTED; REPLACED FQIS AS  PRECAUTIONARY PER AMM28-41-08 CHKS OK, NO EICAS MSG; QTY BITE CHK OK INDICATION SHOWS NORMAL
